# SDR HEEA060148

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5007N
- Make and model: Bell 206L-1
- Aircraft serial: 45184
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

USE SIDE OF DISPLAY UNREADABLE ON TRANSCEIVER.  ONLY KHZ NUMBERS ARE DISPLAYED AND R604 SMOKES.
